# SDR ASOA03254

- Difficulty date: June 5, 2003
- Submitted: August 4, 2003
- Operation: Air carrier
- Aircraft: N268AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120202
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: M22759209
- Condition: Chafed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A GROUND INSPECTION IN DFW, THE LT AND RT AFT EXTERNAL EMERGENCY EXIT LIGHTS WERE FOUND TO BE INOPERATIVE.  MAINTENANCE REPAIRED A CHAFED WIRE ON THE RIGHT AFT EXTERNAL EMERGENCY LIGHT.  REMOVED AND REPLACED THE RIGHT AFT EMERGENCY LIGHT ASSEMBLY.  OPERAITONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
